Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Flush Face?
May 17, 2006

Hello again. Recently moved to an area about 60 miles from my Infectious Dr. There are none closer ( perhaps a few miles closer but not on plan) Have not really seen my Doctor in a while( He uses a nures practioner) and basically it is hello, all going well? Good here are your prescriptions. Anyway in the last 30 plus days I feel as if I have a sunburn on the inside of my face and upper torso. No feaver, gastro problems, no other problems except that I have to take warm showers ofter to offset the internal heat. Numbers as of 2 months ago 240/1500 all else normal pretty much. Might this be High BP ( which I am on medication for and is in the 185+/90 range. No vision problems. Zerit,Ziagen and Viread for years. Am 50 + for 8 years hetro and never had anything except the fatigue from the meds..I know it is difficult to diag on-line but I need to have a possible idea to "help" point my nurse practioner in when I go and make the journey ( 120 miles round trip stinks, especially in Atlanta..) Thanks Allan ps eat well not much jun, drink medium no smoke normal weight

Response from Dr. Henry

High blood pressure, drug rashes or reactions, sun light hypersensitivity, angioedema, stress, skin conditions like seborrhea-all come to mind as possiblities with what you describe. I often would have a patient see a dermatologist for their opinion about what is causing the facial flushing and what can be done about it. KH



Previous
are they looking for me?
Next
Stop taking one of the meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement